# SDR DJFA2004044

- Difficulty date: December 30, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N781TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258281
- Aircraft time: 6,047 hours, 4,688 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN115BN111
- Condition: Intermittent
- Location: Nose Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHILE ON APPROACH AND GEAR SELECTED DOWN THAT THE NOSE WHEEL DOWN INDICATOR HAD FAILED TO ILLUMINATE.  TOWER VERIFIED GEAR POSITION TO BE DOWN AND LOCKED.  CREW REQUESTED PRIORITY, AND DECLARED AN EMERGENCY.  A NORMAL LANDING WAS MADE.  MAINTENANCE FOUND THE NOSE GEAR LEG LOCK MICROSWITCH TO BE INTERMITTENT.  A NEW MICROSWITCH WAS INSTALLED, AND SEVERAL SATISFACTORY GEAR SWINGS WERE PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
